I had my nasolabial folds done with restalyne 4weeks ago. A day after an LED photo facial treatment the filler turned rock hard, with the lady swearing the photo facial was not to blame. After being in immense pain for 2 days I had an md inject hyaLuronic acid two times in 48 hours. My face swelled like a balloon and I was admitted to ER and received antibiotics. Swelling is down, but filler remains solid and is visible protruding (painfully) from my skin. What is happening??
Why Did Restylane Turn to Rock?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Restylane and complications
It's difficult to answer your question without first seeing you in person, but it's not common at all to have significant or any pain from a dermal filler, with the exception of some minor discomfort at time of treatment. It sounds like you need to be thoroughly examined by the provider of your filler and discuss options going forward.
Restylane turned to rock
I have never heard of this happening to restylane. You need to check and make sure your got treated with real Restylane and not some bootleg version. If it turns out you did get the real thing maybe it's an infection (I have used Restylane for over 10 years and have never seen an infection - it's very safe). Finally, if it turns out to really be Restylane and you are having a bad reaction, it should be reported to the company. If your doc is uncertain than he/she should also contact the company for advise.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.